Cefepime Induced Encephalopathy in a Non-dialysis Dependent Chronic Kidney Disease Patient: A Case Report.
Аннотация
Cefepime is a frequently used fourth-generation cephalosporin antibiotic for a wide variety of infections. Toxic levels of this drug can cause neurological complications. The most common neurological adverse event of cefepime is headache and lightheadedness. Here, we presented a case of cefepime induced encephalopathy in a 57-year-old female patient with acute on chronic kidney disease. With an accurate diagnosis that requires a high index of clinical suspicion, prompt management was instituted. She had full resolution of symptoms following discontinuation of the medication and also emergent dialysis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.